Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2000 year

D.Hammer, A.Romashchenko, A.Shen, N.Vereshchagin. Inequalities for Shannon Entropy and Kolmogorov Complexity. Journal of Computer and System Sciences. 60 (2000) pp. 442-464.

Go to publication

Authors: Hammer D., Romashchenko A., Shen A., Vereshchagin N.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site